RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2008, Volume 42, Issue 2, Pages 11–22 (Mi faa2898)  

This article is cited in 4 scientific papers (total in 5 papers)

On the Asymptotics of the Spectrum of a Nonsemibounded Vector Sturm–Liouville Operator

R. S. Ismagilova, A. G. Kostyuchenkob

a N. E. Bauman Moscow State Technical University
b M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: On the half-line, we consider a vector Sturm–Liouville operator with a potential that is unbounded below. Asymptotic formulas for the spectrum are given. These formulas involve the eigenvalues of the matrix potential as well as the “rotational velocities” of the eigenvectors.

Keywords: Sturm–Liouville operator, spectrum, asymptotics

DOI: https://doi.org/10.4213/faa2898

Full text: PDF file (217 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2008, 42:2, 89–97

Bibliographic databases:

UDC: 517.98
Received: 12.01.2008

Citation: R. S. Ismagilov, A. G. Kostyuchenko, “On the Asymptotics of the Spectrum of a Nonsemibounded Vector Sturm–Liouville Operator”, Funktsional. Anal. i Prilozhen., 42:2 (2008), 11–22; Funct. Anal. Appl., 42:2 (2008), 89–97

Citation in format AMSBIB
\Bibitem{IsmKos08}
\by R.~S.~Ismagilov, A.~G.~Kostyuchenko
\paper On the Asymptotics of the Spectrum of a Nonsemibounded Vector Sturm--Liouville Operator
\jour Funktsional. Anal. i Prilozhen.
\yr 2008
\vol 42
\issue 2
\pages 11--22
\mathnet{http://mi.mathnet.ru/faa2898}
\crossref{https://doi.org/10.4213/faa2898}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2438014}
\zmath{https://zbmath.org/?q=an:1168.47037}
\elib{http://elibrary.ru/item.asp?id=11161687}
\transl
\jour Funct. Anal. Appl.
\yr 2008
\vol 42
\issue 2
\pages 89--97
\crossref{https://doi.org/10.1007/s10688-008-0014-6}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000257324700002}
\elib{http://elibrary.ru/item.asp?id=13592945}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-46249089515}


Linking options:
  • http://mi.mathnet.ru/eng/faa2898
  • https://doi.org/10.4213/faa2898
  • http://mi.mathnet.ru/eng/faa/v42/i2/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. T. Sultanaev, O. V. Myakinova, “On the Deficiency Indices of a Singular Differential Operator of Fourth Order in the Space of Vector Functions”, Math. Notes, 86:6 (2009), 895–898  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Myakinova O.V., “Ob asimptotike spektra vektornogo singulyarnogo differentsialnogo operatora chetvertogo poryadka”, Vestn. Bashkirskogo un-ta, 14:4 (2009), 1307–1309
    3. M. S. Agranovich, V. M. Buchstaber, R. S. Ismagilov, B. S. Kashin, B. S. Mityagin, S. P. Novikov, V. A. Sadovnichii, A. G. Sergeev, Ya. G. Sinai, A. A. Shkalikov, “Anatolii Gordeevich Kostyuchenko (obituary)”, Russian Math. Surveys, 65:4 (2010), 767–780  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. Myakinova O.V., Sultanaev Ya.T., “Asymptotics of the Spectrum of a Singular Nonsemibounded Fourth-Order Vector Differential Operator in a Vector Function Space”, Dokl. Math., 81:3 (2010), 348–350  crossref  mathscinet  zmath  isi  elib  elib
    5. N. F. Valeev, È. A. Nazirova, Ya. T. Sultanaev, “Distribution of the eigenvalues of singular differential operators in a space of vector-functions”, Trans. Moscow Math. Soc., 75 (2014), 89–102  mathnet  crossref  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:522
    Full text:152
    References:57
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020